Hi, I am new here. Struggling with anxiety, have tried numerous meds - the latest is lamictal which has now caused a rash all over my body, Any one ever had this problem and what did you do about it? I also have sleep issues and have found that Fair Winds - deep sleep - cannabis oil helpful. If any one has other sleep ideas I would love to hear about them. Another resource is Jon Kabat-Zinn who has an 8 weeks Mindfulness Based Stress Reduction program..on line for free - it is an 8 week course. I am into week 2 and am working on learning to sit quietly and focus on my breath. Blessings on us all who are dealing with anxiety and depression. This is not for wimps! Carol
Dealing with anxiety: Hi, I am new here... - Anxiety and Depre...
You are soooo right! Anxiety and depression is not for wimps! I would not continue the lamictal because a rash is easily possibly an allergic reaction. Your next dose could mean breathing problems so DON'T take any more lamictal, please. Play it safe!! Your sinus passages and throat passages could swell in an allergic reaction! It's not worth the risk!
The mindfulness sounds like a good course and I would continue. You also need to contact the prescriber of the lamictal and see what he/she wants to prescribe instead. I need to leave now but if you write me I'll come back tonight.
Yes, I will be off the lamictal soon. Did not work for me. My experience of dealing with anxiety and depression is that it is one day at time - you never know how you are really going to feel from one day to the next. So I have decided I am going to stay in this race and not give up. It sucks and it is a struggle...I am thankful I found this forum...we need each other. People who do not know what we are going through...do not always get it! Take care my new friends...hang in there you are precious!
Getting a rash means you are allergic to the medication. Call your your Dr right away and tell him/her! Your Dr will probably take you off the medicine immediately, but depending on the dosage you may have to wean off it.
Have you tried Klonopin? I have been taking that for my anxiety for years with no side effects. Of course, everyone is different but I just thought I would mention it.
First thing, call your Dr about your rash!!!
Keep in touch and let us know how things go for you.
Hi Carol, I have heard about this rash because my friend was on Lamictal and she said its one of the things to watch out for. So call your Dr. And tell him right away. I take Prozac 80 mg. and an older antidepressant called Nortryptline, which actually helps me sleep.i also have OCD, which I have had for years. I take klonapin for anxiety but I am trying to cut down because I have been taking it for many years. Where can you find the Jon Kabat Zinn course on line? I have a lot of mindfulness books, and I wanted to take a class but it was so expensive. You sound very bright. Good luck to you with your treatment.LD